MathSciNet Relay Station
MathSciNet bibliographic data
MR1242669 (94h:45011) 45P05
Begmatov, Akbar Kh. On a class of problems in integral geometry in the plane. (Russian) Dokl. Akad. Nauk 331 (1993), no. 3, 261--262; translation in Russian Acad. Sci. Dokl. Math. 48 (1994), no. 1, 56–58
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement